I'd so hoped I'd be able to take Depakote. My pdoc had me split a 500mg ER pill in half; I seem to be sensitive to the smallest amounts of meds. Well, I started it on Friday night, and Saturday morning was the first morning I didn't have to take hydroxyzine/vistaril for the nausea I've been feeling from withdrawing from Lexapro. So I felt encouraged.
But I was getting gut pain, I still had some shaking (I've been having bad shakes from the withdrawal and TERRIBLE panic attacks), and loose stools. By Sunday, the nausea had returned, although not as badly, I was still having gut pain, and I still had some shakes. By the evening, I was pretty nauseated, so I caved in and took a hydroxyzine again.
The pdoc's nurse had advised me that, if I felt ANY negative symptoms, I should stop taking the Depakote. So, I didn't take it Sunday night. I called the pdoc's nurse's number and left her an update voice mail.
darn, ANOTHER drug I can't take because of side effects.
Folks, I feel like I've been through just about every drug out there, and side effects keep me from going on with it. I feel utterly and totally discouraged. Will I ever find anything that works for me? Will I ever emerge from this paralyzing depression?
Obviously, I know that you can't give me the answers. I'm just venting. But thanks for listening.
bipolar II, panic/anxiety disorder, fibromyalgia/chronic fatigue syndrome
current meds: Clonazepam, 0.5 mg prn; Topamax, 50 mg